Volume 10 Issue 1 - March 2018

  • 1. Some results on n-norms

    Authors : S Romen Meitei, M P Singh

    Pages : 44-49

    DOI : http://dx.doi.org/10.21172/1.101.08

    Keywords : norm, n-Norm, n-normed space, dual space .

    Abstract :

    In this paper, we introduce some n-norms on a linear space X, induced by n-norms on its dual space X'. Also, we prove the equality of two n-norms on a linear space X - one induced by a norm on X' and other induced by an n-norm on X' where X' is the dual space of X.

    Citing this Journal Article :

    S Romen Meitei, M P Singh, "Some results on n-norms", https://www.ijltet.org/journal_details.php?id=928&j_id=4376, Volume 10 Issue 1 - March 2018, 44-49, #ijltetorg